# SDR 0016

- Difficulty date: August 22, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N87CH
- Make and model: Beech E-90
- Aircraft serial: LW20
- Aircraft time: 12,155 hours, 14,022 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Torque Link
- Part number: 50810034
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF UPPER TORQUE KNEE PER THE REQUIREMENTS OF RAYTHEON REOCCURRING SERVICE BULLETIN 32-3134, THE LEFT UPPER TORQUE KNEE ON ONE OF THE MAIN GEARS WAS NOTED TO BE CRACKED IN THE RADIUS OF THE SINGLE LUG.  THIS CRACK WAS IN LOCATION NOTED TO BE REVIEWED BY THE SERVICE BULLETIN.  THIS UNIT WAS INSPECTED AT 840 LANDING PRIOR TO THIS AND WAS FOUND TO BE OKAY.
